Alert archive / Nebraska / Flash Flood Warnings in 2004
Flash Flood Warning 10, NWS Hastings, NE
NWS Hastings, NE issued this flash flood warning at Jun 12, 2004, 5:21 PM CDT for Clay County, Fillmore County, Nebraska. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2004, 5:21 PM CDT (22:21 UTC)
- Expired
- Jun 12, 2004, 11:15 PM CDT
- In force
- 6 hr
- Issued by
- NWS Hastings, NE
- Area
- Counties, with a storm outline in the text
Counties Clay County, NE, Fillmore County, NE
The radar
The Grand Island radar (KUEX), 48 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 10.4 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 232 J/kg
- Mixed-layer CIN
- -305 J/kg
- Mixed-layer LCL
- 2084 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KGID 122225
FFWGID
NEC035-059-130415-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
521 PM CDT SAT JUN 12 2004
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CLAY COUNTY IN SOUTH CENTRAL NEBRASKA
FILLMORE COUNTY IN SOUTH CENTRAL NEBRASKA
* UNTIL 1115 PM CDT
* AT 517 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY RAIN PRODUCING FLASH FLOODING FROM A THUNDERSTORM 5 MILES
SOUTHWEST OF DEWEESE...OR ABOUT 21 MILES SOUTHEAST OF
HASTINGS...MOVING NORTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...FAIRFIELD...CLAY CENTER...
SARONVILLE...SUTTON...GRAFTON...GENEVA...FAIRMONT AND EXETER.
ADDITIONAL RAINFALL OF 1 TO 3 INCHES IS LIKELY OVER THE MUCH OF CLAY
AND FILLMORE COUNTIES THROUGH 7 PM. WATER HAS BEEN REPORTED OVER
ROADS NEAR HARVARD AND WEST OF SUTTON. THE SCHOOL CREEK BASIN WEST
OF SUTTON WILL EXPERIENCE FLASH FLOODING.
IN FILLMORE COUNTY...WATER WILL LIKELY RISE RAPIDLY OUT OF ITS BANKS
IN THE TURKEY CREEK BASIN. ADDITIONAL RAINFALL WILL ONLY WORSEN THE
SITUATION.
DO NOT DRIVE THROUGH ANY DEPTH OF WATER OVER THE ROAD...AND GO TO
HIGHER GROUND SHOULD FLOODING APPROACH YOUR LOCATION.
LAT...LON 4051 9822 4068 9785 4069 9782 4069 9737
4054 9737 4035 9807 4034 9823 4034 9823
$$4 follow-up statements
000
WGUS73 KGID 122310
FFSGID
NEC035-059-130415-
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
610 PM CDT SAT JUN 12 2004
...FLASH FLOOD WARNING CONTINUES UNTIL 1115 PM FOR PEOPLE IN THE
FOLLOWING COUNTIES...
IN SOUTH CENTRAL NEBRASKA
CLAY AND FILLMORE
THE HEAVIEST RAINFALL WAS BEGINNING TO SHIFT EAST OF CLAY COUNTY AND
INTO FILLMORE COUNTY AS OF 605 PM. THE HEAVIEST RAINFALL THROUGH 730
PM WILL BE OVER FILLMORE COUNTY...ESPECIALLY OVER SOUTHERN PARTS OF
THE COUNTY...WHERE SOME 1 TO 2 INCHES OF ADDITIONAL RAIN MAY FALL.
IN CLAY COUNTY...THE RAIN WILL BE CONFINED TO AREAS EAST OF HIGHWAY
14 IN GENERAL THROUGH 730 PM...AFTER WHICH THE RAIN WILL PRETTY MUCH
END.
THERE ARE SEVERAL BASINS WHICH WILL BE IMPACTED BY THE HEAVY RAIN
AND FLASH FLOOD POTENTIAL.
IN FILLMORE COUNTY...THE SCHOOL CREEK IN THE NORTHWEST PART OF THE
COUNTY WILL LIKELY FLOOD. THE TURKEY CREEK BASIN ACROSS THE ENTIRE
COUNTY WILL ALSO EXPERIENCE FLOODING...ESPECIALLY FOR AREAS ALONG
HIGHWAY 41 FROM GENEVA TO MILLIGAN.
IN CLAY COUNTY...THE HEAVIEST RAIN FELL IN THE SCHOOL CREEK BASIN
FROM JUST EAST OF HARVARD TO SUTTON. MINOR FLOODING HAS BEEN
REPORTED ON HIGHWAY 6. THE UPPER REACHES OF THE LITTLE SANDY AND BIG
SANDY CREEKS MAY RISE OUT OF THEIR BANKS.
MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS
BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY.
NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO
ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.
LAT...LON 4034 9820 4037 9823 4066 9820 4069 9741
4041 9744 4039 9772
$$000
WGUS73 KGID 130004
FFSGID
NEC035-059-130415-
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
705 PM CDT SAT JUN 12 2004
...FLASH FLOOD WARNING CONTINUES UNTIL 1115 PM FOR PEOPLE IN THE
FOLLOWING COUNTIES...
IN SOUTH CENTRAL NEBRASKA
CLAY AND FILLMORE
THE THUNDERSTORMS RESPONSIBLE FOR THE COPIOUS RAINFALL IN CLAY AND
FILLMORE COUNTIES HAD PRETTY MUCH MOVED OUT THE REGION. HOWEVER...
WITH WIDESPREAD RAINFALL EARLIER OF 2 TO 5 INCHES IN EASTERN CLAY
AND ACROSS FILLMORE COUNTIES...FLOODING IS STILL EXPECTED FOR THE
NEXT FEW HOURS. LOW LYING AREAS ON ROADS WILL BE MOST SUSCEPTIBLE TO
WATER PROBLEMS.
IN FILLMORE COUNTY...THE SCHOOL CREEK IN THE NORTHWEST PART OF THE
COUNTY WILL LIKELY FLOOD. THE TURKEY CREEK BASIN ACROSS THE ENTIRE
COUNTY WILL ALSO EXPERIENCE FLOODING...ESPECIALLY FOR AREAS ALONG
HIGHWAY 41 FROM GENEVA TO MILLIGAN.
IN CLAY COUNTY...THE HEAVIEST RAIN FELL IN THE SCHOOL CREEK BASIN
FROM JUST EAST OF HARVARD TO SUTTON. THE UPPER REACHES OF THE LITTLE
SANDY AND BIG SANDY CREEKS MAY RISE OUT OF THEIR BANKS AS WELL.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. DO NOT DRIVE ACROSS ANY DEPTH OF
WATER.
TO REPORT FLOODING HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN HASTINGS.
LAT...LON 4034 9820 4037 9823 4066 9820 4069 9741
4041 9744 4039 9772
$$000
WGUS73 KGID 130016 CCA
FFSGID
NEC035-059-130415-
FLASH FLOOD STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE HASTINGS NE
705 PM CDT SAT JUN 12 2004
CORRECTED MISSING WORD IN FIRST PARAGRAPH
...FLASH FLOOD WARNING CONTINUES UNTIL 1115 PM FOR PEOPLE IN THE
FOLLOWING COUNTIES...
IN SOUTH CENTRAL NEBRASKA
CLAY AND FILLMORE
THE THUNDERSTORMS RESPONSIBLE FOR THE COPIOUS RAINFALL IN CLAY AND
FILLMORE COUNTIES HAD PRETTY MUCH MOVED OUT OF THE REGION. HOWEVER...
WITH WIDESPREAD RAINFALL EARLIER OF 2 TO 5 INCHES IN EASTERN CLAY
AND ACROSS FILLMORE COUNTIES...FLOODING IS STILL EXPECTED FOR THE
NEXT FEW HOURS. LOW LYING AREAS ON ROADS WILL BE MOST SUSCEPTIBLE TO
WATER PROBLEMS.
IN FILLMORE COUNTY...THE SCHOOL CREEK IN THE NORTHWEST PART OF THE
COUNTY WILL LIKELY FLOOD. THE TURKEY CREEK BASIN ACROSS THE ENTIRE
COUNTY WILL ALSO EXPERIENCE FLOODING...ESPECIALLY FOR AREAS ALONG
HIGHWAY 41 FROM GENEVA TO MILLIGAN.
IN CLAY COUNTY...THE HEAVIEST RAIN FELL IN THE SCHOOL CREEK BASIN
FROM JUST EAST OF HARVARD TO SUTTON. THE UPPER REACHES OF THE LITTLE
SANDY AND BIG SANDY CREEKS MAY RISE OUT OF THEIR BANKS AS WELL.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. DO NOT DRIVE ACROSS ANY DEPTH OF
WATER.
TO REPORT FLOODING HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN HASTINGS.
LAT...LON 4034 9820 4037 9823 4066 9820 4069 9741
4041 9744 4039 9772
$$000
WGUS73 KGID 130347 CCA
FFSGID
NEC035-059-130415-
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1045 PM CDT SAT JUN 12 2004
...FLASH FLOOD WARNING WILL EXPIRE FOR FOR CLAY AND FILLMORE
COUNTIES AT 1115 PM...
ADDITIONAL RAINFALL IS NOT EXPECTED TONIGHT. THE RISK FOR FURTHER
FLASH FLOODING HAS ENDED.
MINOR FLOODING WILL CONTINUE ALONG THE SCHOOL CREEK IN CLAY AND
NORTHWEST FILLMORE COUNTIES. THE CLAY COUNTY SHERIFF REPORTED W ROAD
WEST OF SUTTON WAS DAMAGED DUE TO FLOOD WATERS...AND FLOODING HAD
OCCURRED IN SUTTON. HIGHWAY 6 IS OPEN AS THE WATER OVER THE HIGHWAY
HAD RECEDED.
IN FILLMORE COUNTY...COUNTY OFFICIALS WERE WATCHING SOME COUNTY
ROADS CLOSELY FOR FLOODING AND POTENTIAL CLOSURE. SO FAR...ROADS
IN THE COUNTY REMAIN OPEN. THE TURKEY CREEK IN FILLMORE COUNTY
WILL BE MOST SUSCEPTIBLE TO MINOR OVERFLOWS.
KEEP IN MIND...WATER MAY STILL BE OVER SOME COUNTY ROADS FOR A
TIME TONIGHT...ESPECIALLY ROADS NEAR THE SCHOOL CREEK BASIN IN
CLAY AND NORTHWEST FILLMORE COUNTIES.
LAT...LON 4034 9820 4037 9823 4066 9820 4069 9741
4041 9744 4039 9772
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 3:00 PM CDT, 2 hours 21 minutes earlier.
Area forecast discussion, Jun 12, 3:00 PM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE ...CORRECT ISSUE TIME... 300 PM CDT SAT JUN 12 2004 .SHORT TERM...TONIGHT THROUGH 12Z TUESDAY. MAIN INTEREST DURING THIS TIME INCLUDES PRECIPITATION CHANCES THROUGH SUNDAY EVENING AND MONDAY NIGHT. THUNDERSTORMS WILL DEVELOP AGAIN ALONG THE WARM FRONT AND DRY LINE THIS AFTERNOON/EVENING AS SHORT WAVE MOVES INTO THE AREA. AS THE SHORT WAVE MOVES OFF TO THE EAST...THE PRECIPITATION WILL END OVERNIGHT FOR MOST OF THE FORECAST AREA. THE FRONTAL BOUNDARY WILL WAVER ACROSS THE FORECAST AREA SUNDAY THROUGH MONDAY NIGHT. ANOTHER SHORT WAVE WILL MOVE INTO THE AREA SUNDAY AFTERNOON AND BRING ANOTHER CHANCE OF PRECIPITATION TO THE AREA. THE PRECIPITATION WILL LINGER INTO THE EVENING SUNDAY. ANOTHER SHORT WAVE WILL MOVE INTO THE AREA MONDAY AFTERNOON AND EVENING. THE UPPER LEVEL WAVE IS WEAKER...BUT THERE IS BETTER MOISTURE. MADE ONLY A FEW MINOR CHANGES TO THE TEMPERATURES DURING THIS PERIOD. GREATEST CONCERN IS FOR HIGHS ON SUNDAY SINCE MODELS HANDLE THE STRENGTH AND LOCATION OF THE FRONTAL BOUNDARY DIFFERENTLY. ETA IS STRONGER AND A LITTLE MORE EAST WHILE THE GFS IS WEAKER AND SLIGHTLY FURTHER WEST. HAVE FOLLOWED CLOSER TO THE ETA AND WARMED TEMPERATURES A LITTLE FOR SUNDAY. DID NOT MAKE ANY OTHER CHANGES TO THE TEMPERATURES. .LONG TERM...FOR TUESDAY AND BEYOND MEDIUM RANGE MODELS ARE STILL SHOWING LITTLE CONSISTENCY IN PATTERN EVOLUTION FOR THE MIDDLE OF NEXT WEEK BUT THEN CONVERGE ON A SIMILAR SOLUTION BY NEXT WEEKEND. UPPER PATTERN IS SHOWN TO EVOLVE FROM A ZONAL FLOW REGIME TO A NORTHWEST FLOW PATTERN AS A RESULT OF AN AMPLIFYING RIDGE OVER THE WESTERN CONUS BY NEXT SATURDAY. HOWEVER...HOW THE MODELS GET THERE IS QUITE A BIT DIFFERENT AS GFS ATTEMPTS TO SLIDE A HEALTHY NORTHERN STREAM WAVE ACROSS AREA TUESDAY AND WEDNESDAY THEN KEEPS AREA UNDER NORTHWEST FLOW AS THE UPPER RIDGE BUILDS IN THE WEST. IN CONTRAST THE ECMWF ESSENTIALLY AMPLIFIES UPPER RIDGE RIDGE IN THE WEST AND SLOWLY TAKES UPPER FLOW TO THE NORTHWEST WITH LITTLE SIGN OF A STRONG WAVE MOVING ACROSS THE REGION DURING THE MID WEEK TIME PERIOD. AT THIS POINT HAVE LITTLE CONFIDENCE IN EITHER SOLUTION BUT IT APPEARS AS THOUGH REGION WILL SEE A CHANCE OF PRECIP THROUGH WEDNESDAY AND THEN DRY FOR THE REST OF WEEK AS DRIER AIR PUSHES INTO AREA. WILL KEEP TEMPERATURES ABOVE SEASONAL NORMALS THROUGH MID WEEK THEN AT OR BELOW FOR THE REST OF THE WEEK. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && JCB/AWJ
Hazardous weather outlook, Jun 12, 11:58 AM CDT, 5 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE HASTINGS NE 1158 AM CDT SAT JUN 12 2004 KSZ005-017-NEZ039>041-046>048-060>062-072>074-082>084-131200- BUFFALO-DAWSON-FRANKLIN-FURNAS-GOSPER-GREELEY-HALL-HARLAN-HOWARD- KEARNEY-MERRICK-NANCE-PHELPS-PHILLIPS-ROOKS-SHERMAN-VALLEY- 1158 AM CDT SAT JUN 12 2004 CORRECTED MISSING WORD THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE WEATHER...NORTH AND WEST OF A LINE FROM FULLERTON NEBRASKA...TO HASTINGS...TO OSBORNE KANSAS. WARM MOIST AIR MOVING INTO THE AREA BEHIND A WARM FRONT WILL INTERACT WITH THE FRONT TO PRODUCE AFTERNOON AND EVENING THUNDERSTORMS. WITH SUFFICIENT WIND SHEAR...THE THUNDERSTORMS MAY BECOME SEVERE DURING THE AFTERNOON HOURS...WITH LARGE HAIL UP TO THE SIZE OF GOLF BALLS AND WIND GUSTS TO 60 MPH BEING THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE WILL BE CHANCES OF THUNDERSTORMS SUNDAY AND MONDAY. THE CHANCE OF THUNDERSTORMS WILL BE FURTHER MONITORED FOR ANY SEVERE WEATHER POTENTIAL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON OR EVENING. && FOR MORE INFORMATION...LOG ONTO THE HASTINGS NATIONAL WEATHER SERVICE WEB-PAGE AT WWW.CRH.NOAA.GOV/GID KSZ006-007-018-019-NEZ049-063-064-075>077-085>087-131200- ADAMS-CLAY-FILLMORE-HAMILTON-JEWELL-MITCHELL-NUCKOLLS-OSBORNE-POLK- SMITH-THAYER-WEBSTER-YORK- 1158 AM CDT SAT JUN 12 2004 CORRECTED MISSING WORD THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS. ...TORNADO WATCH IN EFFECT UNTIL 7 PM... .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL DEVELOP IN THE VICINITY OF A WARM FRONT AND DRY LINE THIS AFTERNOON. THE GREATEST CHANCE OF SEVERE WEATHER WILL BE TO THE EAST OF A LINE FROM FULLERTON NEBRASKA...TO HASTINGS...TO OSBORNE KANSAS. WIND SHEAR IN THE ATMOSPHERE WILL BE SUFFICIENT TO PRODUCE TORNADOES...HAIL TO BASEBALL SIZE AND WINDS OVER 60 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE WILL BE CHANCES OF THUNDERSTORMS ON SUNDAY AND MONDAY. THE CHANCE OF THUNDERSTORMS WILL BE FURTHER MONITORED FOR ANY SEVERE WEATHER POTENTIAL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED BETWEEN 2 PM AND 10 PM THIS AFTERNOON AND EVENING. && FOR MORE INFORMATION...LOG ONTO THE HASTINGS NATIONAL WEATHER SERVICE WEB-PAGE AT WWW.CRH.NOAA.GOV/GID LAWRENCE/JCB
In the hours before
Local storm report, Jun 12, 3:43 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
343 PM CDT SAT JUN 12 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0338 PM HAIL CLAY CENTER 40.52N 98.05W
06/12/2004 1.75 INCH CLAY NE LAW ENFORCEMENT
&&
LAWRENCELocal storm report, Jun 12, 4:04 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
404 PM CDT SAT JUN 12 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0404 PM HAIL HASTINGS 40.59N 98.39W
06/12/2004 0.75 INCH ADAMS NE PUBLIC
&&
LAWRENCELocal storm report, Jun 12, 4:36 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
436 PM CDT SAT JUN 12 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0432 PM HAIL 6 ESE CLAY CENTER 40.49N 97.95W
06/12/2004 2.00 INCH CLAY NE CO-OP OBSERVER
HAIL RANGED IN SIZE FROM 3/4 INCH TO 2 INCHES IN
DIAMETER.
&&
LAWRENCELocal storm report, Jun 12, 4:44 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
444 PM CDT SAT JUN 12 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0443 PM HAIL FRANKLIN 40.10N 98.95W
06/12/2004 1.00 INCH FRANKLIN NE LAW ENFORCEMENT
&&
LAWRENCELocal storm report, Jun 12, 4:50 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
450 PM CDT SAT JUN 12 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL 5 W MCCOOL JUNCTION 40.74N 97.69W
06/12/2004 1.00 INCH YORK NE LAW ENFORCEMENT
&&
LAWRENCELocal storm report, Jun 12, 5:21 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
521 PM CDT SAT JUN 12 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0520 PM FLASH FLOOD HARVARD 40.62N 98.10W
06/12/2004 CLAY NE PUBLIC
RURAL ROADS SOUTHEAST OF HARVARD REPORTED UNDERWATER.
RAINFALL RATES OF 1-2 INCHES PER HOUR.
&&
LAWRENCEThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 10:00 AM CDT | Severe Thunderstorm Warning | GID | Clay | 30 min |
| Jun 12, 10:09 AM CDT | Severe Thunderstorm Warning | GID | Fillmore | 66 min |
| Jun 12, 10:13 AM CDT | Severe Thunderstorm Warning | GID | Nuckolls | 47 min |
| Jun 12, 11:32 AM CDT | Severe Thunderstorm Warning | GID | Merrick, Polk | 28 min |
| Jun 12, 11:39 AM CDT | Severe Thunderstorm Warning | GID | Hall | 51 min |
| Jun 12, 2:30 PM CDT | Severe Thunderstorm Warning | GID | Fillmore | 45 min |
| Jun 12, 3:10 PM CDT | Tornado Warning | GID | Fillmore | 65 min |
| Jun 12, 3:18 PM CDT | Severe Thunderstorm Warning | GID | Franklin | 57 min |
| Jun 12, 3:20 PM CDT | Severe Thunderstorm Warning | GID | Clay | 55 min |
| Jun 12, 3:58 PM CDT | Severe Thunderstorm Warning | GID | York | 62 min |
| Jun 12, 4:00 PM CDT | Severe Thunderstorm Warning | GID | Adams | 60 min |
| Jun 12, 4:11 PM CDT | Severe Thunderstorm Warning | GID | Hamilton | 64 min |
| Jun 12, 4:13 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore | 62 min |
| Jun 12, 4:19 PM CDT | Severe Thunderstorm Warning | GID | Franklin | 56 min |
| Jun 12, 4:37 PM CDT | Severe Thunderstorm Warning | GID | Hall | 53 min |
| Jun 12, 4:45 PM CDT | Severe Thunderstorm Warning | GID | Webster | 60 min |
| Jun 12, 5:08 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls | 67 min |
| Jun 12, 5:16 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore | 44 min |
| Jun 12, 6:26 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls, Thayer | 64 min |
Nearby
Flash Flood Warnings in Nebraska, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.